# SDR CALA0001873

- Difficulty date: December 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 270, LONGERON 17L. A DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38, SHEET 21 AND 51-30-0.
